# SDR SWAA2022042085180

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR GIRT BAR ATTACH POINT BRACKET AT B.S. 312; L.B.L. 56; W.L. 208.1. / [01] NO FOUND ALLOWABLE DAMAGE ON SRM 53-10-15-1A-1 FOR CORROSION ON GIRT BAR FITTING FWD ENTRY DOOR BS 312 LBL56 WL. 208.1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C.;[02] REMOVED GIRT BAR FITTING FWD ENTRY DOOR BS 312 LBL56 WL. 208.1 IAW SRM 51-40-02-0G-0.;[03] INSTALLED GIRT BAR FITTING FWD ENTRY DOOR BS 312 LBL56 WL. 208.1 IAW SRM 51-40-02-0G-0 AND DRAWING#141A5220.;[04] VERIFIED FASTENER INSTALLATION;[05] VERIFIED FASTENER INSTALLATION;[06] CHANGED REPAIR TYPE TO NA DUE TO REPAIRED PART BY REPLACEMENT.
